Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 7

All articles in this issue are freely accessible.

A two-fold generalization of Fermat’s theorem
Eliakim Hastings Moore.
Bull. Amer. Math. Soc. 2 (1896), 189-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557441
On the Ruffini-Abelian theorem
J. Pierpont.
Bull. Amer. Math. Soc. 2 (1896), 200-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557442
On certain sub-groups of the general projective group
Henry Taber.
Bull. Amer. Math. Soc. 2 (1896), 221-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557443
Notes
Bull. Amer. Math. Soc. 2 (1896), 233-235
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1896), 236-240
More Information
Full-text PDF Free Access     Request Permissions